Asian Journal of Mathematics

A Note on Complex Monge-Ampère Equation in Stein Manifolds

Alireza Bahraini

Full-text: Open access

Abstract

We study in this note the Dirichlet problem for complex Monge-Ampère equation in compact Stein manifolds with boundary. As far as we know among the global results for Monge- Ampère equations, compact manifolds with boundary have been less discussed.

Article information

Source
Asian J. Math., Volume 12, Number 1 (2008), 73-82.

Dates
First available in Project Euclid: 18 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1213798134

Mathematical Reviews number (MathSciNet)
MR2415013

Zentralblatt MATH identifier
1155.32028

Subjects
Primary: 58J32: Boundary value problems on manifolds 35J25: Boundary value problems for second-order elliptic equations

Keywords
Monge-Ampère equation Stein manifold Continuity method Pluri-subharmonic functions

Citation

Bahraini, Alireza. A Note on Complex Monge-Ampère Equation in Stein Manifolds. Asian J. Math. 12 (2008), no. 1, 73--82. https://projecteuclid.org/euclid.ajm/1213798134


Export citation